# SDR ASMF200407033

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,728 hours, 30,052 cycles
- Engine: Pwa JT8D219
- Engine time: 36,762 hours, 25,441 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Part time: 36,762 hours, 25,441 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, BOROSCOPE INSPECTION WAS PERFORMED TO RT ENGINE IAW MM 72-00-00. BLADES OF 1ST HIGH TURBINE STAGE WAS DETECTED WITH DAMAGES OUT OF LIMITS. FOREIGN MATERIAL WAS DETECTED ON 1ST HIGH TURBINE STAGE AND RT ENGINE WAS REPLACED IAW MM 71-00-02 AND TESTED IAW MM 71-00-01, ALL CORRECT.
